# SDR EIA2003078

- Difficulty date: April 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 57,542 hours, 72,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR BS 642, RBL 8 UNDER THE FLOOR, UPPER FRAME OF THE FWD BULKHEAD OF THE AFT  CARGO COMPARTMENT HAS SURFACE CORROSION.  REMOVE AND REPLACE UPPER FRAME OF THE FWD BULKHEAD OF THE AFT CARGO COMPARMENT PER DC9 SRM 51-30-01, PG 1-10, 51-30-02 PG 1-8 & 51-30-05, PG 1-30.
